Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 127, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 26, 2016, 9:42 AM EDT for Rush County, Indiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2016, 9:42 AM EDT (13:42 UTC)
- Expired
- Aug 26, 2016, 10:15 AM EDT
- In force
- 33 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Rush County, IN
The radar
The Indianapolis radar (KIND), 70 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 742 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
286
WUUS53 KIND 261342
SVRIND
INC139-261415-
/O.NEW.KIND.SV.W.0127.160826T1342Z-160826T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 AM EDT FRI AUG 26 2016
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN RUSH COUNTY IN CENTRAL INDIANA...
* UNTIL 1015 AM EDT
* AT 942 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
NORTHWEST OF RUSHVILLE...OR 17 MILES NORTHEAST OF
SHELBYVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...GLENWOOD...MAYS...FALMOUTH...ARLINGTON AND NEW SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN INDIANAPOLIS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER SUCH AS AN
INTERIOR ROOM...A BATHROOM...CLOSET OR BASEMENT.
&&
LAT...LON 3964 8560 3978 8554 3979 8530 3951 8530
TIME...MOT...LOC 1342Z 277DEG 25KT 3970 8554
HAIL...1.25IN
WIND...60MPH
$$
MRD/DM4 follow-up statements
404
WWUS53 KIND 261350
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
950 AM EDT FRI AUG 26 2016
INC139-261415-
/O.CON.KIND.SV.W.0127.000000T0000Z-160826T1415Z/
RUSH IN-
950 AM EDT FRI AUG 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR NORTHERN RUSH COUNTY...
AT 949 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSHVILLE...OR
17 MILES WEST OF CONNERSVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...GLENWOOD...MAYS...FALMOUTH AND NEW SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
INDIANAPOLIS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3963 8557 3977 8550 3979 8530 3951 8530
TIME...MOT...LOC 1349Z 277DEG 25KT 3969 8547
HAIL...1.00IN
WIND...60MPH
$$
MRD/DM700
WWUS53 KIND 261352
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
952 AM EDT FRI AUG 26 2016
INC139-261415-
/O.CON.KIND.SV.W.0127.000000T0000Z-160826T1415Z/
RUSH IN-
952 AM EDT FRI AUG 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR NORTHEASTERN RUSH COUNTY...
AT 952 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSHVILLE...OR
16 MILES WEST OF CONNERSVILLE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...GLENWOOD...MAYS...FALMOUTH AND NEW SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
INDIANAPOLIS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3962 8556 3975 8548 3976 8530 3951 8530
TIME...MOT...LOC 1352Z 295DEG 28KT 3966 8545
HAIL...1.00IN
WIND...60MPH
$$
MRD/DM443
WWUS53 KIND 261407
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 AM EDT FRI AUG 26 2016
INC139-261415-
/O.CON.KIND.SV.W.0127.000000T0000Z-160826T1415Z/
RUSH IN-
1007 AM EDT FRI AUG 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR EAST CENTRAL RUSH COUNTY...
AT 1007 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GLENWOOD...OR
11 MILES WEST OF CONNERSVILLE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GLENWOOD...FALMOUTH AND NEW SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
INDIANAPOLIS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.
&&
LAT...LON 3958 8546 3972 8536 3972 8530 3951 8530
TIME...MOT...LOC 1407Z 278DEG 21KT 3965 8535
HAIL...1.00IN
WIND...60MPH
$$
MRD/DM497
WWUS53 KIND 261415
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1015 AM EDT FRI AUG 26 2016
INC139-261424-
/O.EXP.KIND.SV.W.0127.000000T0000Z-160826T1415Z/
RUSH IN-
1015 AM EDT FRI AUG 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RUSH COUNTY WILL
EXPIRE AT 1015 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND IS EXITING THE WARNED AREA. THEREFORE...THE WARNING
WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
INDIANAPOLIS.
LAT...LON 3958 8546 3972 8536 3972 8530 3951 8530
TIME...MOT...LOC 1413Z 277DEG 25KT 3965 8535
$$
MRD/DMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 6:28 AM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 26, 6:28 AM EDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 628 AM EDT FRI AUG 26 2016 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 332 AM EDT Fri Aug 26 2016 Active weather pattern continues with chances for thunderstorms most days through the period. Temperatures will run above normal through the period as well with highs in the mid 80s to around 90 and lows in the mid 60s to lower 70s. && .NEAR TERM /Today/... Issued at 530 AM EDT Fri Aug 26 2016 Quick update to increase pops and change wording to scattered thunderstorms across the northwestern counties for the next couple of hours. Previous discussion follows... Radar mosaic shows scattered showers and thunderstorms from central Ohio through central Indiana and central Illinois generally along a weak stalled-out warm frontal boundary. Rapid update models show these dissipating over the next hour or so but think this may be too quick as they haven't been handling this convection well. Thus kept scattered and isolated storms going in that area for a few hours before dropping pops to a slight chance and going dry in the west. During the morning looks like there could be a few showers and storms across the northern half or so of the area before high pressure builds in from the north and ushers in dry air. Across the south could see a few showers and storms in the afternoon with the front settling near there as the high builds from the north. For highs used a consensus in the mid 80s north to upper 80s south. && .SHORT TERM /Tonight through Sunday night/... Issued at 332 AM EDT Fri Aug 26 2016 Focus for the short term is on thunderstorm chances...but with model variability and weak waves moving through the edges of an upper ridge generally lower than average confidence forecast. There potential for a wave to move in tonight, but it doesn't look very strong and there is big model disagreement on precip so brought in low to mid chance pops in the west on the outskirts of the ridge. Saturday better model agreement on a shortwave bringing thunderstorm chances but no agreement on timing so tried to compromise among solutions. Again the best chances will be in the northwest closest to the upper forcing and furthest from the subsidence of the ridge. Chances continue through Sunday with the lowest chance on Sunday night with less forcing. High temperatures will generally run in the mid 80s to around 90, but could wind up a little lower if precip is more widespread or long lived than currently thinking. && .LONG TERM /Monday through Thursday/... Issued at 237 AM EDT Fri Aug 26 2016 ECMWF suggests High pressure in place much of this period as NW flow develops aloft ahead of an amplifying upper ridge upstream over the central plains states. NE surface flow is suggest through much of the period. Nonetheless...superblend suggests daily low chc pops as even though there appears to be little forcing. Superblend suggests the continuation of high dew points throughout period...in the upper 60s and lower 70s...and this may resulting the blend putting in daily chances for diurnal convection. Still dew points in the upper 60s and lower 70s seem high given the expected northeast surface flow. This being said...confidence is low. Followed superblend however...best precip chances look to mainly be afternoon convection. && .AVIATION /Discussion for the 261200/... Issued at 620 AM EDT Fri Aug 26 2016 Main VFR Conditions expected today...with MVFR/IFR fog possible on Early Saturday morning. TSRA will pass over LAF within the first 1-2 hours of the taf period...associated with an upper wave approaching from the southwest. The tropical plume in place over the Mississippi Valley will trend farther north today...keeping best forcing north of the forecast area. Forecast soundings show convective temps in the middle 80s...which should be reached. Some sct convection will also be possible within the warm and humid air amass across the area...however...confidence on location and time too low for a mention at this point. Better confidence in precip and fog chances overnight and forecast soundings suggest and overruning set beginning to take shape and yet another wave aloft pushing toward central Indiana. Given this set up...and the expected NE flow...have trended toward some MVFR fog overnight and dew point depressions will be 0-1 degrees overnight. Forecast soundings also hint at becoming saturated as do the time height sections. Thus have included a vcsh mention also. && .IND Watches/Warnings/Advisories... NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....PUMA AVIATION...JP
Hazardous weather outlook, Aug 26, 4:53 AM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 453 AM EDT FRI AUG 26 2016 INZ021-028>031-035>049-051>057-060>065-067>072-270900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 453 AM EDT FRI AUG 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: PATCHY FOG IS POSSIBLE THIS MORNING. THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. HAZARDS: REDUCED VISIBILITY FROM FOG. HEAVY DOWNPOURS...LIGHTNING...GUSTY WINDS FROM THUNDERSTORMS. TIMING: FOG POSSIBLE THROUGH 9 AM. THUNDERSTORMS POSSIBLE TODAY AND TONIGHT. DISCUSSION: A STALLED FRONTAL BOUNDARY WILL KEEP SMALL CHANCES FOR THUNDERSTORMS ACROSS THE AREA TODAY...AND COMBINED WITH NEAR CALM WINDS WILL ALSO ALLOW FOR PATCHY FOG FORMATION THIS MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THERE ARE CHANCES FOR THUNDERSTORMS SATURDAY THROUGH THURSDAY. AT THIS TIME WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...BUT LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: UPPER WAVES MOVING THROUGH ON THE EDGES OF AN UPPER RIDGE WILL KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Aug 26, 8:52 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
852 AM EDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND DMG BROAD RIPPLE 39.86N 86.13W
08/26/2016 MARION IN TRAINED SPOTTER
LOTS OF TREE LIMBS DOWN AND BISHOP CHATARD HIGH SCHOOL.
TIME ESTIMATED.
&&
ELBLocal storm report, Aug 26, 8:55 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
855 AM EDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM TSTM WND DMG 2 ESE BROAD RIPPLE 39.85N 86.09W
08/26/2016 MARION IN TRAINED SPOTTER
MULTIPLE TREES DAMAGED... LARGE TREE LIMBS DOWN AND AT
LEAST ONE TREE SNAPPED.
&&
ELBLocal storm report, Aug 26, 9:27 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
927 AM EDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG 2 E BROAD RIPPLE 39.87N 86.09W
08/26/2016 MARION IN TRAINED SPOTTER
MULTIPLE TREES DOWN.
&&
ELBLocal storm report, Aug 26, 9:35 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
935 AM EDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HAIL INDIANAPOLIS 39.78N 86.15W
08/26/2016 M0.75 INCH MARION IN TRAINED SPOTTER
HAIL REPORTED NEAR 32ND AND SHADELAND
0845 AM TSTM WND GST INDIANAPOLIS 39.78N 86.15W
08/26/2016 E60 MPH MARION IN TRAINED SPOTTER
HAIL REPORTED NEAR 32ND AND SHADELAND
&&
ELBLocal storm report, Aug 26, 9:36 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
936 AM EDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
08/26/2016 MARION IN TRAINED SPOTTER
TREES AND POWER LINES DOWN.
&&
ELBLocal storm report, Aug 26, 9:38 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
938 AM EDT FRI AUG 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
08/26/2016 MARION IN TRAINED SPOTTER
TREE BLEW DOWN INTO A HOME NEAR 62ND AND MERIDIAN.
&&
ELBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 5:54 AM EDT | Special Weather Statement | IND | Fountain, Warren | 51 min |
| Aug 26, 6:48 AM EDT | Special Weather Statement | IND | Montgomery, Tippecanoe | 42 min |
| Aug 26, 8:00 AM EDT | Special Weather Statement | IND | Boone, Hamilton | 30 min |
| Aug 26, 8:28 AM EDT | Special Weather Statement | IND | Hancock, Marion | 47 min |
| Aug 26, 8:40 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Marion | 35 min |
| Aug 26, 8:53 AM EDT | Tornado Warning | IND | Hancock, Marion, Shelby | 22 min |
| Aug 26, 9:05 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Hancock, Henry, Rush, Shelby | 40 min |
| Aug 26, 9:19 AM EDT | Areal Flood Advisory | IND | Hancock, Marion | 3 hr |
| Aug 26, 3:32 PM EDT | Areal Flood Advisory | IND | Clay, Vigo | 3 hr |
| Aug 26, 3:49 PM EDT | Flash Flood Warning | IND | Clay, Vigo | 3 hr |
| Aug 26, 3:56 PM EDT | Areal Flood Advisory | IND | Bartholomew, Johnson | 3 hr |
| Aug 26, 4:01 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 29 min |
| Aug 26, 4:24 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 27 min |
| Aug 26, 4:28 PM EDT | Flash Flood Warning | IND | Parke, Vermillion | 3 hr |
| Aug 26, 5:24 PM EDT | Areal Flood Advisory | IND | Hancock, Marion | 3 hr |
| Aug 26, 6:12 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Marion, Morgan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.